# SDR ANCF2013190900168

- Difficulty date: September 17, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N284AV
- Make and model: Airbus A320-214
- Aircraft serial: 4284
- Aircraft time: 5,507,897 hours, 5,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB STRONG BURNED SMELT WAS FELT ON THE COCKPIT NOT POSIBLE SOURCE WAS DETECTED, AIR CONDIONING OR ELECTRIC, AFTER INITIAL CLIMB OUT SMELLED APPARENTLY DISSAPEAR, NOT VISIBLE SMOKE OF ANY KIND WAS DETECTED DURING THE WHOLE OPERATION BUT SMOKE SMELT PERSIST CONTINUOS AFTER LANDING.  IAW AMM TSM 05-50-00-810- A ID OF THE CAUSE OF CABIN ODORS SMOKE WAS ACCOMPLISHED ANS TSM 71-00-00-00810-820A SMOKE AND OIL SMELL IN THE CABIN WERE ACCOMPLISHED AND MINIMUM IDLE CHECK AMM 71-00-00 00710-00 WAS ACCOMPLISHED AND NO FOUND FAULTS IAW TSM 21-00-00-010-001A OIL AN THE AIR CONDITIONING SYS STEP 3.4.2.  SENIAL VISUAL INSPECTION APU, NO FAULTS AND VISUAL INSP OF PACK 1 AND PACK 2 WERE ACCOMPLISHED IAW AMM 21-21-41 000/400 001-A THE RECIRCULATION FILTERS, 4012HM AND 4013, WERE R & R AND IAW AMM 21-26-43 PB 401 FILTER ASSY AVIONCS VENTILATION WERE R & R.
